# SDR HEEA954642

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 704A34543009
- Condition: Defective
- Location: M/R Xmsn
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FALSE AND DIM LIGHT INDICATION.
